Dr. Lucas Bonifacius

Publikationen

Wissenschaftliche Beiträge in Zeitschriften
Lucas Bonifacius, Ira Neitzel:
Second Order Optimality Conditions for Optimal Control of Quasilinear Parabolic Equations
AIMS: Mathematical Control and Related Fields (MCRF) 8(1) 1-34, Special Issue on the occasion of Eduardo Casas' 60th birthday, 2018. (doi:10.3934/mcrf.2018001)
Lucas Bonifacius, Konstantin Pieper, Boris Vexler:
A priori Error Estimates for Space-Time Finite Element Discretization of Parabolic Time-Optimal Control Problems
submitted, Preprint arXiv: 1802.0061, 2018.
Lucas Bonifacius, Karl Kunisch:
Time-optimality by distance-optimality for parabolic control systems
submitted, Preprint arXiv: 1809.01965, 2018.
Lucas Bonifacius, Konstantin Pieper, Boris Vexler:
Error estimates for space-time discretization of parabolic time-optimal control problems with bang-bang controls
submitted, Preprint arXiv: 1809.04886, 2018.
Lucas Bonifacius, Konstantin Pieper:
Strong Stability of Linear Parabolic Time-Optimal Control Problems
ESAIM: Control, Optimisation and Calculus of Variations, accepted, 2017. (doi:10.1051/cocv/2017079)

Dissertation und Masterarbeit
Numerical analysis of parabolic time-optimal control problems
Technische Universität München, 2018.
Optimal Control of Quasilinear Parabolic Partial Differential Equations
Technische Universität München, 2014.
 
TUM Mathematik Rutschen TUM Logo TUM Schriftzug Mathematik Logo Mathematik Schriftzug Rutsche

picture math department

Impressum  |  Datenschutzerklärung  |  AnregungenCopyright Technische Universität München